# SDR SWAA094352

- Difficulty date: July 8, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 40,026 hours, 32,281 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND AFT CARGO SHEAR TIE CORRODED AT BS 747, BETWEEN RBL 0 TO LBL 5.  REMOVED AND REPLACED SHEAR TIE PER SRM.
